Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: vaginal dryness


 srv820 - Sat Sep 10, 2005 3:02 am

I have a complete hysterectomy. I have vaginal dryness. KY does not help nor astroglide nor vagafem or cream. Don't want to go back on hormones. All prescribed by the Dr.
anything else out there to help
 Theresa Jones, RN - Sun Sep 11, 2005 7:24 am

User avatar Hi srv820,
Have you tried vaginal moisturizers such as Replens or Lubrin? These products are sometimes more effective in reducing vaginal dryness because they are usually effective for a longer period of time verses the short amount of time of K-Y or Astroglide. Keep in mind that sufficient arousal and regular intercourse also decreases vaginal dryness.
Sincerely,
Rntdj

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us